# SDR 99ZZZX3549

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54AG
- Make and model: Bell OH-58A
- Aircraft serial: 7120721
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Pin Assy
- Part number: 2060325095
- Condition: Worn
- Location: Transmission
- Component: 206040003005
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTICED EXCESSIVE TRANSMISSION ROCKING.  NOTICED BEARING ON LOWER MOUNT WORN BEYOND LIMITS.  REMOVED AND REPLACED.
